RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 1, Pages 61–69 (Mi mz1028)  

On polynomials with a maximum graph length

N. Sh. Zagirov

Daghestan State University

DOI: https://doi.org/10.4213/mzm1028

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:1, 51–58

Bibliographic databases:

UDC: 517.51
Received: 14.05.1996
Revised: 28.05.1997

Citation: N. Sh. Zagirov, “On polynomials with a maximum graph length”, Mat. Zametki, 65:1 (1999), 61–69; Math. Notes, 65:1 (1999), 51–58

Citation in format AMSBIB
\Bibitem{Zag99}
\by N.~Sh.~Zagirov
\paper On polynomials with a~maximum graph length
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 1
\pages 61--69
\mathnet{http://mi.mathnet.ru/mz1028}
\crossref{https://doi.org/10.4213/mzm1028}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1708291}
\zmath{https://zbmath.org/?q=an:0939.41007}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 1
\pages 51--58
\crossref{https://doi.org/10.1007/BF02675009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600007}


Linking options:
  • http://mi.mathnet.ru/eng/mz1028
  • https://doi.org/10.4213/mzm1028
  • http://mi.mathnet.ru/eng/mz/v65/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    Full text:37
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019